# SDR DALA2022030301366

- Difficulty date: March 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 20,252 hours, 2,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 EMERGENCY EXIT LIGHTS AT R1 DOOR INOP. CORRECTIVE ACTION: REM'D AND REPLACED EPSU AT R1 DOOR IAW A330 AMM 33-51. (8854097)
